U.S. doctors online nowAsk doctors free
United Kingdom
A 41-year-old female asked:

Dark grey stains on my depends pad after wearing for a few hours, clear vaginal discharge could i have a kidney problem as it is only when i have leak?

1 doctor answer2 doctors weighed in
Dr. David Houghton
Specializes in Internal Medicine and Pediatrics
Wetness marker?: Perhaps the pad has a wetness marker that turns color when the pad is wet? Dark grey would be a very unusual color to be associated with vaginal or bladder leakage.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 25, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.